An estimate for the change of an entire function under changes of
Doklady Akademii Nauk, Tome 342 (1995) no. 6, pp. 739-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_342_6_a3,
author = {V. V. Napalkov and M. I. Solome\v{s}\v{c}},
title = {An estimate for the change of an entire function under changes of},
journal = {Doklady Akademii Nauk},
pages = {739--741},
year = {1995},
volume = {342},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_342_6_a3/}
}
V. V. Napalkov; M. I. Solomešč. An estimate for the change of an entire function under changes of. Doklady Akademii Nauk, Tome 342 (1995) no. 6, pp. 739-741. http://geodesic.mathdoc.fr/item/DAN_1995_342_6_a3/